# SDR AALA202104209005

- Difficulty date: April 19, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 62,483 hours, 25,384 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 13c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 13C EXIT LIGHT BROKEN. REATTACHED LOOSE EXIT LIGHT AT SEAT 13C.
